# SDR IPXA2016092708721

- Difficulty date: September 15, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: Bs 1256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, R3 DOOR INNER FRAME WEB CRACKED BS 1256 Z -16.  REPAIRED THE DOOR FRAME WEB IAW SRM 53-40-15 REPAIR 3 FIG. 201 (MAJOR).
